Behavior of solutions for a free boundary problem describing amoeba motion

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper we consider a free boundary problem (a modified Umeda's model) related to amoeba motion. We show the existence of time-global classical solutions and study their behavior in the spherically symmetric case. To this end, we carefully trace the trajectory of solutions, and find a positive invariant region to show the boundedness of solutions. We observe that the properties of the solutions agree with the real motion of amoeba.

Original languageEnglish
Pages (from-to)93-116
Number of pages24
JournalDifferential and Integral Equations
Volume25
Issue number1-2
Publication statusPublished - Jan 1 2012
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Behavior of solutions for a free boundary problem describing amoeba motion'. Together they form a unique fingerprint.

Cite this